Grey tinge to urine does anyone know why?

Discussion in 'Fibromyalgia Main Forum' started by Tantallon, Jun 24, 2006.

  1. Tantallon

    Tantallon New Member

    I've noticed that for the last 2/3 weeks when I go there is a greyish colour to my urine, I've googled this and cannot find anything relating to it.

    I wondered if it was a symptom of detox, although I've not seen it mentioned. Does anyone know?

    Hoping for some replies
    Sue
  2. patches25

    patches25 New Member

    Are you on hydrocodone? There is bisulfite (sp) in that and that is silverish color. Otherwise I would have no clue.
  3. Tantallon

    Tantallon New Member

    thank you for your replies and the info you found Hanging, your right Hayley I should contact my doc's and ask them about it. As far as I'm aware Patches I'm not taking anything that would cause it.

    Will ring them Monday and find out if it needs testing.

    Thanks once again

    Sue